10 Publications

Mark all

[10]
2019 | Journal Article | IST-REx-ID: 6511   OA
Bao, Zhigang, et al. “Local Single Ring Theorem on Optimal Scale.” Annals of Probability, vol. 47, no. 3, Project Euclid, 2019, pp. 1270–334, doi:10.1214/18-AOP1284.
View | DOI | Download (ext.) | arXiv
 
[9]
2018 | Journal Article | IST-REx-ID: 690   OA
Lee, Jii, and Kevin Schnelli. “Local Law and Tracy–Widom Limit for Sparse Random Matrices.” Probability Theory and Related Fields, vol. 171, no. 1–2, 543–616, Springer, 2018, doi:10.1007/s00440-017-0787-8.
View | DOI | Download (ext.) | arXiv
 
[8]
2017 | Journal Article | IST-REx-ID: 733   OA
Bao, Zhigang, et al. “Convergence Rate for Spectral Distribution of Addition of Random Matrices.” Advances in Mathematics, vol. 319, Academic Press, 2017, pp. 251–91, doi:10.1016/j.aim.2017.08.028.
View | DOI | Download (ext.)
 
[7]
2017 | Journal Article | IST-REx-ID: 1207   OA
Bao, Zhigang, et al. “Local Law of Addition of Random Matrices on Optimal Scale.” Communications in Mathematical Physics, vol. 349, no. 3, Springer, 2017, pp. 947–90, doi:10.1007/s00220-016-2805-6.
View | Files available | DOI
 
[6]
2017 | Journal Article | IST-REx-ID: 615   OA
Erdös, László, and Kevin Schnelli. “Universality for Random Matrix Flows with Time Dependent Density.” Annales de l’institut Henri Poincare (B) Probability and Statistics, vol. 53, no. 4, Institute of Mathematical Statistics, 2017, pp. 1606–56, doi:10.1214/16-AIHP765.
View | DOI | Download (ext.)
 
[5]
2016 | Journal Article | IST-REx-ID: 1434   OA
Bao, Zhigang, et al. “Local Stability of the Free Additive Convolution.” Journal of Functional Analysis, vol. 271, no. 3, Academic Press, 2016, pp. 672–719, doi:10.1016/j.jfa.2016.04.006.
View | DOI | Download (ext.)
 
[4]
2016 | Journal Article | IST-REx-ID: 1219   OA
Lee, Jioon, et al. “Bulk Universality for Deformed Wigner Matrices.” Annals of Probability, vol. 44, no. 3, Institute of Mathematical Statistics, 2016, pp. 2349–425, doi:10.1214/15-AOP1023.
View | DOI | Download (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1157   OA
Lee, Ji, and Kevin Schnelli. “Tracy-Widom Distribution for the Largest Eigenvalue of Real Sample Covariance Matrices with General Population.” Annals of Applied Probability, vol. 26, no. 6, Institute of Mathematical Statistics, 2016, pp. 3786–839, doi:10.1214/16-AAP1193.
View | DOI | Download (ext.)
 
[2]
2016 | Journal Article | IST-REx-ID: 1881   OA
Lee, Jioon, and Kevin Schnelli. “Extremal Eigenvalues and Eigenvectors of Deformed Wigner Matrices.” Probability Theory and Related Fields, vol. 164, no. 1–2, Springer, 2016, pp. 165–241, doi:10.1007/s00440-014-0610-8.
View | DOI | Download (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1674   OA
Lee, Jioon, and Kevin Schnelli. “Edge Universality for Deformed Wigner Matrices.” Reviews in Mathematical Physics, vol. 27, no. 8, 1550018, World Scientific Publishing, 2015, doi:10.1142/S0129055X1550018X.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed

10 Publications

Mark all

[10]
2019 | Journal Article | IST-REx-ID: 6511   OA
Bao, Zhigang, et al. “Local Single Ring Theorem on Optimal Scale.” Annals of Probability, vol. 47, no. 3, Project Euclid, 2019, pp. 1270–334, doi:10.1214/18-AOP1284.
View | DOI | Download (ext.) | arXiv
 
[9]
2018 | Journal Article | IST-REx-ID: 690   OA
Lee, Jii, and Kevin Schnelli. “Local Law and Tracy–Widom Limit for Sparse Random Matrices.” Probability Theory and Related Fields, vol. 171, no. 1–2, 543–616, Springer, 2018, doi:10.1007/s00440-017-0787-8.
View | DOI | Download (ext.) | arXiv
 
[8]
2017 | Journal Article | IST-REx-ID: 733   OA
Bao, Zhigang, et al. “Convergence Rate for Spectral Distribution of Addition of Random Matrices.” Advances in Mathematics, vol. 319, Academic Press, 2017, pp. 251–91, doi:10.1016/j.aim.2017.08.028.
View | DOI | Download (ext.)
 
[7]
2017 | Journal Article | IST-REx-ID: 1207   OA
Bao, Zhigang, et al. “Local Law of Addition of Random Matrices on Optimal Scale.” Communications in Mathematical Physics, vol. 349, no. 3, Springer, 2017, pp. 947–90, doi:10.1007/s00220-016-2805-6.
View | Files available | DOI
 
[6]
2017 | Journal Article | IST-REx-ID: 615   OA
Erdös, László, and Kevin Schnelli. “Universality for Random Matrix Flows with Time Dependent Density.” Annales de l’institut Henri Poincare (B) Probability and Statistics, vol. 53, no. 4, Institute of Mathematical Statistics, 2017, pp. 1606–56, doi:10.1214/16-AIHP765.
View | DOI | Download (ext.)
 
[5]
2016 | Journal Article | IST-REx-ID: 1434   OA
Bao, Zhigang, et al. “Local Stability of the Free Additive Convolution.” Journal of Functional Analysis, vol. 271, no. 3, Academic Press, 2016, pp. 672–719, doi:10.1016/j.jfa.2016.04.006.
View | DOI | Download (ext.)
 
[4]
2016 | Journal Article | IST-REx-ID: 1219   OA
Lee, Jioon, et al. “Bulk Universality for Deformed Wigner Matrices.” Annals of Probability, vol. 44, no. 3, Institute of Mathematical Statistics, 2016, pp. 2349–425, doi:10.1214/15-AOP1023.
View | DOI | Download (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1157   OA
Lee, Ji, and Kevin Schnelli. “Tracy-Widom Distribution for the Largest Eigenvalue of Real Sample Covariance Matrices with General Population.” Annals of Applied Probability, vol. 26, no. 6, Institute of Mathematical Statistics, 2016, pp. 3786–839, doi:10.1214/16-AAP1193.
View | DOI | Download (ext.)
 
[2]
2016 | Journal Article | IST-REx-ID: 1881   OA
Lee, Jioon, and Kevin Schnelli. “Extremal Eigenvalues and Eigenvectors of Deformed Wigner Matrices.” Probability Theory and Related Fields, vol. 164, no. 1–2, Springer, 2016, pp. 165–241, doi:10.1007/s00440-014-0610-8.
View | DOI | Download (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1674   OA
Lee, Jioon, and Kevin Schnelli. “Edge Universality for Deformed Wigner Matrices.” Reviews in Mathematical Physics, vol. 27, no. 8, 1550018, World Scientific Publishing, 2015, doi:10.1142/S0129055X1550018X.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed